mental-health-icon
Facing rare side effect of Modafinil
I am taking Modafinil 100mg since a month one dose daily before breakfast. I am in middle of Root Canal Treatment. After taking same medication I started having very bad  irritation on mouth near the RCT area. It is tooth abessces development below teeth when I see it it's like pimple like limb coming out of gum below tooth that is abessces I think. Why it is advisable to not take Modafinil during dental procedure/surgery? Shall I stop taking Modafinil as it resolves my underlying tooth issue? Or how to stop this abessces development completely?
24 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Indication for Modafinil! Tooth abscess requires priority Consult your doctor to taper off the dose.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.